# SDR R61A201804050458

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N420YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000385
- Aircraft time: 11,032 hours, 7,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN NEAR SEAT 1D EMERGENCY LIGHT STRIPS DAMAGED . R & R THE EMERGENCY LIGHT IAW AMM 33-50-21.
